Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Does taking avelox 400mg for bronchial infection cause extreme dizziness ?

I m taking 400mg of avelox a day for bronchial infection. I am extremely dizzy and like off kilter continually. The bottle said I would have some dizzyness but this seems extreme. Has anyone else had this happen? If so should i be worried and go get checked? Thanks. Nikki
Asked On : Sun, 16 Jan 2011
Answers:  1 Views:  618
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello nikki;
welcome to HealthcareMagic
Avelox is Moxifloxacin an antibiotic belonging to fluoroquinolone group.This medicine can cause dizziness in few patients so if you are having dizziness you need to stop the medicine and consult your treating doctor for examination and change of antibiotic which is required.Please stop the medicine and consult your doctor.
Answered: Sun, 21 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor